# SDR UALA2011070103267

- Difficulty date: July 1, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 52,473 hours, 14,670 cycles
- Engine: Pwa PW2037
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Inoperative
- Location: E&E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COOLING FAN IN THE RACK FOR RADAR TR UNIT INOP.  REPLACED FAN.
